# SDR USAA2011010590056

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 31,143 hours, 17,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1967 - ABE-CLT - EMERGENCY LIGHTS - 2 BATTERIES REQUIRED FOR FORWARD HANDHELD FLASHLIGHT.  REMOVED AND REPLACED BATTERIES ON FORWARD HANDHELD FLASHLIGHT.
